# SDR 03FDEA01456

- Difficulty date: September 7, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 60,603 hours, 20,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: ARB0393501
- Condition: Inaccurate
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS-RIBS AND BULKHEADS-LT OUTBOARD FLAP HINGE STUD  BOLT SUBSTITUTION.   COMPLIED WITH E.A.8-5710-72287. WINGS-RIBS AND BKHDS-  FLAP HINGE STUD BOLT SUBSTITUTION.
